Publications

Found 169 results
[ Author(Desc)] Title Type Year
Filters: First Letter Of Last Name is Y  [Clear All Filters]
A B C D E F G H I J K L M N O P Q R S T U V W X Y Z 
Y
Yakubovich SB, Saigo M. On the Mehler-Fock transform in $L_p$-space. Math. Nachr.. 1997;185:261-277.Edit
Yakubovich SB. On some Rajchman measures and equivalent Salem's problem. Commun. Math. Anal.. 2013;14:28-41.
Yakubovich SB. New index transforms with the product of Bessel functions. Integral Transforms and Spec. Functions. 2015;26(12):939-955.
Yakubovich SB. $L_2$-interpretation of the Kontorovich-Lebedev integrals. Int. J. Pure Appl. Math.. 2008;42:99-110.
[2009-16] Yakubovich SB, Britvina LE. Convolutions related to the Fourier and Kontorovich-Lebedev transforms revisited .Edit
Yakubovich SB. A general class of Voronoi's and Koshliakov-Ramanujan's summation formulas involving $d_k(n)$. Integral Transforms Spec. Funct.. 2011;22:801-821.
Yakubovich SB, Rodrigues M.. Fundamental solutions of the fractional two-parameter telegraph equation. Integral Transforms Spec. Funct.. 2012;23:509-519.Edit
Yakubovich SB, Saigo M. On the Mehler-Fock index transform in $L_p$-space. S\=urikaisekikenky\=usho Kōky\=uroku. 1994:130-144.Edit
[2004-4] Yakubovich SB. On a new index transformation related to the product of Macdonald functions .
Yakubovich SB. On the Weber integral equation and solution to the Weber–Titchmarsh problem. Journal of Mathematical Analysis and Applications. 2018;460(1):400-410.
Yakubovich SB. The Kontorovich-Lebedev transformation on Sobolev type spaces. Sarajevo J. Math.. 2005;1(14):211-234.
[2010-20] Yakubovich SB, Vieira N. A radial version of the Kontorovich-Lebedev transform in the unit ball .Edit
Yakubovich SB. A class of integral equations and index transformations related to the modified and incomplete Bessel functions. J. Integral Equations Appl.. 2010;22:141-164.
Yakubovich SB, Kalla SL. On a new approach to convolution constructions. Internat. J. Math. Math. Sci.. 1993;16:435-448.Edit
[2006-33] Yakubovich SB. L2-interpretation of the Kontorovich-Lebedev integrals .
Yakubovich SB. On the Kontorovich-Lebedev transformation. J. Integral Equations Appl.. 2003;15:95-112.
[2012-30] Yakubovich SB. On the Yor integral and a system of polynomials related to the Kontorovich-Lebedev transform .
Yakubovich SB. New inversion, convolution and Titchmarsh's theorems for the half-Hilbert transform. Integral Transforms Spec. Funct.. 2014;25:955-968.
Yakubovich SB. Uncertainty principles for the Kontorovich-Lebedev transform. Math. Model. Anal.. 2008;13:289-302.
Yakubovich SB. A constructive method for constructing integral convolutions. Dokl. Akad. Nauk BSSR. 1990;34:588-591, 666.
[2008-22] Yakubovich SB. On the theory of convolution integral equations related to Lebedev’s type operators .
Yakubovich SB, de Graff J.. On Parseval equalities and boundedness properties for Kontorovich-Lebedev type operators. Novi Sad J. Math.. 1999;29:185-205.Edit
Yakubovich SB, Saigo M. On the $L_p$-theorems for index transforms. S\=urikaisekikenky\=usho Kōky\=uroku. 1995:72-83.Edit
Yakubovich SB. On the new approach to the constructions of the index transforms. Dissertationes Math. (Rozprawy Mat.). 1995;340:321-335.
Yakubovich SB. Lebedev's type index transforms with the modified Bessel functions. Commun. Math. Anal.. 2016;19(2):68-81.

Pages